# SDR SWAA2013121623297

- Difficulty date: November 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 56,547 hours, 45,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME OTBD CHORD CRACKED AT BS 727 FWD FLANGE, 1.0"  FWD FROM CHORD CENTER LINE &  LOWER FASTENER ROW OF S-18A.  REPAIRED CHORD IAW EA.
